A regularity result for polyharmonic variational inequalities with thin obstacles
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, p. 87-122
@article{ASNSP_1984_4_11_1_87_0,
     author = {Schild, Bernhard},
     title = {A regularity result for polyharmonic variational inequalities with thin obstacles},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1984},
     pages = {87-122},
     zbl = {0554.49003},
     mrnumber = {752581},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_1_87_0}
}
Schild, Bernhard. A regularity result for polyharmonic variational inequalities with thin obstacles. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 11 (1984) no. 1, pp. 87-122. http://www.numdam.org/item/ASNSP_1984_4_11_1_87_0/

[1] L. Caffarelli - A. Friedman, The obstacle problem for the biharmonic operator, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 151-184. | Numdam | MR 529478 | Zbl 0405.31007

[2] J. Fréhse, Beiträge zum Regularitätsproblem bei Variationsungleichungen höherer Ordnung, Habilitationsschrift, Frankfurt a.M. (1970).

[3] J. Frehse, On the regularity of the solution of the biharmonic variational inequality, Manuscripta Math., 9 (1973), pp. 91-103. | MR 324208 | Zbl 0252.35031

[4] J. Frehse, On variational inequalities with lower dimensional obstacles, Preprint 114, 1976, SFB 72 Bonn University, Proceedings Soc. Math. Brasil. (1976).

[5] J. Frehse, On the smoothness of solutions of variational inequalities with obstacles, Proc. Semester Partial Diff. Eq., Banach Center, Warszawa (1978). | Zbl 0568.35009

[6] D. Kinderlehrer - L. Nirenberg - J. Spruck, Regularity in elliptic free boundary problems. II: Equations of higher order, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 637-683. | Numdam | MR 563338 | Zbl 0425.35097

[7] N.S. Landkof, Foundations of modern potential theory, Berlin - Heidelberg- New York: Springer (1972). | MR 350027 | Zbl 0253.31001

[8] H. Lewy, On a refinement of Evan's law in potential theory, Atti Accad. Naz. Lincei, VIII Ser., Rend. Cl. Sci. Fis. Math. Natur., 48 (1970), pp. 1-9. | MR 274786 | Zbl 0217.39002

[9] H. Lewy - G. Stampacchia, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 153-188. | MR 247551 | Zbl 0167.11501

[10] B.W. Schulze - G. Wildenhain, Methoden der Potentialtheorie fiir elliptische Differentialgleichungen beliebiger Ordnung, Basel-Stuttgart: Birkhäuser (1977). | MR 499624 | Zbl 0366.35002

[11] B. Schild, Über die lokale Beschränktheit der 2. Ableitungen der Lösungen einseitiger, innerer Hindernisprobleme für den polyharmonischen Operator, Diplomarbeit, Bonn (1981).

[12] B. Schild, Über die Regularität der Lösungen polyharmonischer Variationsungleichungen mit ein- und zweiseitigen dünnen Hindernissen, to appear. | MR 757000 | Zbl 0561.73013